# SDR NACA20030112

- Difficulty date: September 16, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,220 hours
- Engine: Pwa R2800*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: N88A92
- Part serial: 5571196
- Condition: False Activation
- Location: Tail Heater
- Part time: 4,733 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL HEATER FIRE WARNING INTERMITTENTLY CAME ON AFTER HEATER CHECK.   GROUND OPS CHECKED ANTI-ICE HEATER SYSTEM PER NAC DC-6 OPS MANUAL CH.14-20 SECT. C, CHECKED GOOD.  INSPECTED HEATER FOR VISUAL DISTRESS, NONE NOTED.
